Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the Waring-Goldbach problem for seventh powers


Author: Angel V. Kumchev
Journal: Proc. Amer. Math. Soc. 133 (2005), 2927-2937
MSC (2000): Primary 11P32, 11L20, 11N36, 11P05, 11P55
Published electronically: April 25, 2005
MathSciNet review: 2159771
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We use sieve theory and recent estimates for Weyl sums over almost primes to prove that every sufficiently large even integer is the sum of $46$ seventh powers of prime numbers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11P32, 11L20, 11N36, 11P05, 11P55

Retrieve articles in all journals with MSC (2000): 11P32, 11L20, 11N36, 11P05, 11P55


Additional Information

Angel V. Kumchev
Affiliation: Department of Mathematics, 1 University Station, C1200, The University of Texas at Austin, Austin, Texas 78712
Email: kumchev@math.utexas.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-05-07908-6
PII: S 0002-9939(05)07908-6
Received by editor(s): May 17, 2004
Received by editor(s) in revised form: June 10, 2004
Published electronically: April 25, 2005
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.